I will do shot 10 of Peg Intron this Friday. It's really been easy up until the last two weeks. I thought I was just having a bad time last week because I had traveled and not taken care of myself. Last week I had nausea (worse than at the beginning), got Phenergen for that. Sunday night the insomnia started and restless legs. They've given me Sonata for sleep and I plan to start Pilates as soon as I get that video for Christmas!!
The doc also gave me "Maginex", a magnesium supplement, for the restless legs. He had given me Zinc Sulphate about a month ago for aching legs. Both of these things he says are depleted due to liver disease. I've never had the restless leg before but did have aching legs before tx. He says the treatment is bringing it all on. Anyone heard of this? I also just wanted to share the solutions that my doc is giving me in case anyone out there is looking for a solution to this leg thing.
Big time muscle fatigue has also set in.
My skin is drying up. It being winter doesn't help I suppose.
I cut 15 inches of my hair off last week. (I love it!)
I've got my prescriptions, supplements, lotions, fluids of every variety that I can drink. I'm ready to slay the Dragon!!
I know I'm wordy but I don't post that often! ;)
The eye thing is interesting. I hope nothing turns serious for anyone. I feel like my vision is going (especially while driving) but I think it is only the fatigue (brain fog).
That is getting a lot worse. The Holidaze do that to me too.
Thanks everyone for being here!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.